On an indefinite nonhomogeneous equation with critical exponential growth
Karla Carolina V. de Sousa () and
Leandro S. Tavares ()
Additional contact information
Karla Carolina V. de Sousa: Federal University of Tocantins
Leandro S. Tavares: Center of Sciences and Technology, Federal University of Cariri
Partial Differential Equations and Applications, 2023, vol. 4, issue 4, 1-12
Abstract:
Abstract In this manuscript it is obtained existence of solution for the equation $$\begin{aligned} -\text {div}(a(|\nabla u|^p)|\nabla u|^{p-2}\nabla u) +b(|u|^p)|u|^{p-2}u = c(x)f(u), \ \text {in} \ {\mathbb {R}}^N, \end{aligned}$$ - div ( a ( | ∇ u | p ) | ∇ u | p - 2 ∇ u ) + b ( | u | p ) | u | p - 2 u = c ( x ) f ( u ) , in R N , where $$1
Keywords: Exponential critical growth; Quasilinear equation; Trudinger–Moser inequality; Variational methods; 35J60; 35A15; 35A23 (search for similar items in EconPapers)
Date: 2023
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://link.springer.com/10.1007/s42985-023-00246-y Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:pardea:v:4:y:2023:i:4:d:10.1007_s42985-023-00246-y
Ordering information: This journal article can be ordered from
https://www.springer.com/journal/42985/
DOI: 10.1007/s42985-023-00246-y
Access Statistics for this article
Partial Differential Equations and Applications is currently edited by Zhitao Zhang
More articles in Partial Differential Equations and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().